# SDR JIKA2017100301

- Difficulty date: October 3, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N223BH
- Make and model: Beech C-99
- Aircraft serial: U173
- Aircraft time: 29,149 hours, 39,494 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED,  DURING APPROACH, SELECTED THE LANDING GEAR DOWN AND RECEIVED A THREE GREEN DOWN AND LOCKED INDICATION,  WHEN SELECTED THE FLAPS TO FULL THE LANDING GEAR SELECTOR HANDLE ILLUMINATED, INDICATING A GEAR IN TRANSIT CONDITION.  FOLLOWED PROC6EDURES TO PERFORM A MANUAL GEAR EXTENSION. THE PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND INSPECTED THE DOWN LOCK SWITCHES WITH NO DEFECTS NOTED.  PERFORMED GEAR SWINGS AND EMERGENCY EXTENSIONS AND OPERATION OF THE LANDING GEAR WAS NORMAL.  INSPECTED THE FLAP SYSTEM AND FOUND A LOOSE SOLDER JOINT IN THE FLAP SELECTOR POTENTIOMETER CONTROL.  MAINTENANCE REPAIRED THE WIRING AND ALL SYSTEMS, LANDING GEAR AND FLAPS WORKED IN CONJUNCTION WITH EACH OTHER AS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE REPORTED.
